# SDR AALA202204295744

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 60,821 hours, 35,021 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT AUTO PILOT ON SPEED BRAKES EXTENDED TO 1/2 AIRCRAFT WANTS TO ROLL LEFT. MAINTENANCE PERFORMED SPOILER BITE CHECK WITH NO FAULTS NOTED PER AMM 27-64-00.
